# SDR ALGA052320137416

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105501042
- Part serial: A24500743
- Condition: Split
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HR ROUTINE INSPECTION, FOUND BLADE SPAR SPLINTERED ON "B" SIDE AT APPROXIMATE STATION 10.5
